# SDR UPS97224288

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT DOOR ILLUMINATES WITH EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  RESEATED EMERGENCY EXIT LIGHT.  OPS CK OK.
